Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/71295
標題: Mode jumping in the von Karman equations
作者: Chien, C.S.
Gong, S.Y.
Mei, Z.
關鍵字: von Karman equations;mode jumping;bifurcation;continuation methods;unsymmetric Lanczos method;continuation problems;buckling problem;bifurcations;algorithm;systems
Project: Siam Journal on Scientific Computing
期刊/報告no:: Siam Journal on Scientific Computing, Volume 22, Issue 4, Page(s) 1354-1385.
摘要: 
We study numerical approximations of bifurcating solution curves of the von Karman equations with simply supported and clamped boundary conditions, respectively. Of special interest here is the splitting of a double bifurcation point into two simple bifurcation points, and the tracing of the associated secondary solution branches, which corresponds to the phenomenon of mode jumping in the buckling of a rectangular plate. A continuation-unsymmetric Lanczos algorithm is utilized for curve-tracking. Our numerical results verify the theoretical prediction of Schaeffer and Golubitsky, namely, mode jumping occurs when the boundary is partially clamped, but not if it is merely simply supported.
URI: http://hdl.handle.net/11455/71295
ISSN: 1064-8275
DOI: 10.1137/s1064827596307324
Appears in Collections:期刊論文

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.